# SDR EPUA20150511001

- Difficulty date: May 11, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N23CF
- Make and model: Cessna 207
- Aircraft serial: 20700276
- Aircraft time: 29,947 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Link
- Part number: 12463001
- Condition: Broken
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NLG WAS DAMAGED.  INSPECTED & DETERMINED THAT THE DRAG LINK HAD BROKEN AT THE AFT ATTACH POINT.  DUE TO THE DRAG LINK FAILING, OTHER ACFT COMPONENTS WERE DAMAGED TO THE EXTENT THAT REPLACEMENT & OR REPAIR WAS REQUIRED.
